MAUDE Adverse Event Report: MAQUET GMBH CORIN MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH CORIN MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 770001B2
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E3 occupation: theatre service manager.E1 event site name: (b)(6).
 
Event or Problem Description
Getinge became aware of an issue with one of our operating table 770001b2 - corin mobile operating table.During the reverse trendelenburg movement, the table stopped in a tilted position and could no longer be operated, including through the override mode.Due to the loss of table functionality, the clinical staff removed the patient from the table and continued the procedure using another operating table.We decided to report the issue based on the potential for serious injury if the situation, namely inability to position the table during procedure, was to reoccur.

Brand Name
CORIN MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key24549929
Report Number8010652-2026-0000010
Device Sequence Number21203590
Product Code FQO
UDI-Device Identifier04046768145207
UDI-Public(01)04046768145207(11)250321
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number770001B2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient Weight172 KG